# SDR AALA20060309

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT UNARMED LIGHT INOPERATIVE.  REPLACED BULB FOR EMERGENCY EXIT UNARMED LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
